# SDR CALA2024101800862

- Difficulty date: October 18, 2024
- Submitted: October 18, 2024
- Operation: Air carrier
- Aircraft: N17355
- Make and model: Boeing 737-8
- Aircraft serial: 67617
- Aircraft time: 727 hours, 269 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Cabin Pressure
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON BLEEDS OFF TAKEOFF UNABLE TO PRESSURISE ACFT WITH ENG BLEEDS. UNABLETO RESET PER FLT CREW, THE ONLY WAY TO REGAIN BOTH ENG BLEEDS WAS TO PUSH BLEED TRIP RESET BUTTON EVEN THOUGH THERE WERE NO BLEED TRIP LIGHTS. AFTER RESET, BLEEDS OPERATED NORMALLY. BITE CHECKED BOTH CPC, CPC 1 NO FAULTS FOUND , CPC 2 SHOULD FAULT LO INFL/HI LEAKAGE, NO MAINTENANCE MESSAGE DISPLAYED , RESET FAULTS ON CPC2. FOLLOWED FIM 21-31 TASK 802, 21-31 TASK 808 CORRECTION FIM 21-31 TASK 839. BITE CPC 2 AFTER RESET NO FAULTS SHOWN REF AMMTASK 21-31-00-740-801. PLEASE NOTE TAKE OFF REPORT (UIO-IAH) "B44B" PACK 1 = HIGH, PACK 2 = HIGH, ISO VALVE = OPEN, NOT CONFIG. PER FLIGHT MANUAL SEC. 5.20.3, SUGGEST PERFORMING ENGINE START, AND PRESSURIZE A/C WITH APU BLEED LEFT PACK ONLY AND THEN WITH ENGINE BLEEDS TO VERIFY NO FAILURES.  PEFORMED ENGINE IDLE SYSTEM TEST PER AMM TASK 71-00-00-700-808-G00 AND WHILE ENGINES WERE RUNNING PERFORMED MULTIPLE PRESSURIZATION PER AMM TASK 21-31-00-710-801 WITH BOTH ENGINES AND APU IN MULTIPLE CONFIGS AND PRESSUIZED IN NO ENGINE BLEED TAKEOFF CONFIG WITH NO ISSUES.
